# SDR CA081021001

- Difficulty date: October 1, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 14,044 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: NAS150A48
- Condition: Loose
- Location: Nlg
- Component: Landing Gear, Beech
- Component part number: 1148200001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOLT WAS FOUND LOOSE ON RT SIDE OF NLG. THE COTTER PIN AND NUT WERE MISSING.
